Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Centralizers of $ C\sp{1}$-diffeomorphisms


Author: Yoshio Togawa
Journal: Proc. Amer. Math. Soc. 71 (1978), 289-293
MSC: Primary 58F99
DOI: https://doi.org/10.1090/S0002-9939-1978-0494312-1
MathSciNet review: 0494312
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper we prove that $ Z(f) = \{ {f^k}\vert k \in Z\} $ for generic Axiom A diffeomorphisms. We also prove that generic diffeomorphisms have no k-roots.


References [Enhancements On Off] (What's this?)

  • [1] B. Anderson, Diffeomorphisms with discrete centralizer, Topology 15 (1976), 143-147. MR 0402821 (53:6635)
  • [2] -, Centralizer of C-diffeomorphisms, Trans. Amer. Math. Soc. 222 (1976), 97-106. MR 0423424 (54:11403)
  • [3] M. Hirsh, J. Palis, C. Pugh, and M. Shub, Neighbourhood of hyperbolic sets, Invent. Math. 9 (1970), 121-134.
  • [4] M. Hirsh and C. Pugh, Stable manifolds and hyperbolic sets, Proc. of A. M. S. Summer Institute on Global Analysis at Berkeley, 1968, pp. 133-165.
  • [5] M. Irvin, On the smoothness of the composition map, Quart. J. Math. Oxford Ser. (2) 23 (1972), 112-133. MR 0305434 (46:4564)
  • [6] J. Palis, Vector fields generate few diffeomorphisms, Bull. Amer. Math. Soc. 80 (1974), 503-505. MR 0348795 (50:1290)
  • [7] S. Smale, Differentiable dynamical systems, Bull. Amer. Math. Soc. 73 (1967), 747-817. MR 0228014 (37:3598)
  • [8] Y. Togawa, Generic Morse-Smale diffeomorphisms have only trivial symmetries, Proc. Amer. Math. Soc. (to appear). MR 0448449 (56:6755)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 58F99

Retrieve articles in all journals with MSC: 58F99


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1978-0494312-1
Keywords: Axiom A diffeomorphism, symmetry, centralizer, k-root of diffeomorphism
Article copyright: © Copyright 1978 American Mathematical Society

American Mathematical Society